# SDR UPS99829541

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 VERT STAB BASE, FS 1781 THROUGH 1818, RT WEB BETWEEN THE CENTER AND REAR SPARS HAS HEAVY EXFOLIATION CORROSION.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 51-1-9A. CPCP
